MathSciNet Relay Station
MathSciNet bibliographic data
MR999507 60J80 (60G57 60J55)
Sugitani, Sadao Some properties for the measure-valued branching diffusion processes. J. Math. Soc. Japan 41 (1989), no. 3, 437–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement